American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] M. A. Akcoglu and R. V. Chacon. Approximation of commuting transformations . Proc. Amer. Math. Soc. 32 (1972) 111-119. MR 0289745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel J. Westman. Cohomology for the ergodic actions of countable groups . Proc. Amer. Math. Soc. 30 (1971) 318-320. MR 0280683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George H. Stein. Entropy and density . Proc. Amer. Math. Soc. 28 (1971) 505-508. MR 0280682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. R. Baxter. A class of ergodic transformations having simple spectrum . Proc. Amer. Math. Soc. 27 (1971) 275-279. MR 0276440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Keane. Contractibility of the automorphism group of a nonatomic measure space. . Proc. Amer. Math. Soc. 26 (1970) 420-422. MR 0265555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harvey B. Keynes. Lifting of topological entropy . Proc. Amer. Math. Soc. 24 (1970) 440-445. MR 0274710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. A. Akcoglu, R. V. Chacon and T. Schwartzbauer. Commuting transformations and mixing . Proc. Amer. Math. Soc. 24 (1970) 637-642. MR 0254212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. Schwartzbauer. A general method for approximating measure preserving transformations. . Proc. Amer. Math. Soc. 24 (1970) 643-648. MR 0255770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. A. Akcoglu and J. Cunsolo. An ergodic theorem for semigroups . Proc. Amer. Math. Soc. 24 (1970) 161-170. MR 0248326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. H. Simons. Recurrence and preservation of measure . Proc. Amer. Math. Soc. 24 (1970) 221. MR 0249573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Sine. A mean ergodic theorem . Proc. Amer. Math. Soc. 24 (1970) 438-439. MR 0252605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Wayne Goodwyn. Topological entropy bounds measure-theoretic entropy . Proc. Amer. Math. Soc. 23 (1969) 679-688. MR 0247030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. V. Chacon. Weakly mixing transformations which are not strongly mixing . Proc. Amer. Math. Soc. 22 (1969) 559-562. MR 0247028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. Newton. On the entropy of certain classes of skew-product transformations . Proc. Amer. Math. Soc. 21 (1969) 722-726. MR 0248329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Sine. Smoothing in $C(X)$ . Proc. Amer. Math. Soc. 21 (1969) 490-492. MR 0239049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. M. Klimko and Louis Sucheston. An operator ergodic theorem for sequences of functions . Proc. Amer. Math. Soc. 20 (1969) 272-276. MR 0233956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. V. Chacon and J. Olsen. Dominated estimates of positive contractions . Proc. Amer. Math. Soc. 20 (1969) 266-271. MR 0248327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. W. England and N. F. G. Martin. On the entropy of isometries of compact metric spaces . Proc. Amer. Math. Soc. 19 (1968) 799-800. MR 0231974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Walters. On the relationship between zero entropy and quasi-discrete spectrum for affine transformations . Proc. Amer. Math. Soc. 18 (1967) 661-667. MR 0212163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. R. Blum and N. Friedman. On commuting transformations and roots . Proc. Amer. Math. Soc. 17 (1966) 1370-1374. MR 0204612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William Parry. On the coincidence of three invariant $\sigma $-algebras associated with an affine transformation . Proc. Amer. Math. Soc. 17 (1966) 1297-1302. MR 0200412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Rajagopalan. Ergodic properties of automorphisms of a locally compact group . Proc. Amer. Math. Soc. 17 (1966) 372-376. MR 0195985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Parry. Ergodic and spectral analysis of certain infinite measure preserving transformations . Proc. Amer. Math. Soc. 16 (1965) 960-966. MR 0181737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Arshag B. Hajian. On ergodic measure-preserving transformations defined on an infinite measure space . Proc. Amer. Math. Soc. 16 (1965) 45-48. MR 0169987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. A. Akcoglu and R. V. Chacon. Generalized eigenvalues of automorphisms . Proc. Amer. Math. Soc. 16 (1965) 676-680. MR 0179324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yuji Ito. Uniform integrability and the pointwise ergodic theorem . Proc. Amer. Math. Soc. 16 (1965) 222-227. MR 0171895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. A. Akcoglu. An ergodic lemma . Proc. Amer. Math. Soc. 16 (1965) 388-392. MR 0179325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. L. Adler and R. Palais. Homeomorphic conjugacy of automorphisms on the torus . Proc. Amer. Math. Soc. 16 (1965) 1222-1225. MR 0193181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. R. Blum and D. L. Hanson. A note on the ergodic theorem . Proc. Amer. Math. Soc. 16 (1965) 413-414. MR 0209437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John D. Ferguson. Entropy for noninvertible transformations . Proc. Amer. Math. Soc. 15 (1964) 895-898. MR 0201605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2